# SDR SWIA201335954

- Difficulty date: December 27, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR COUNTER WEIGHT FWD MOUNT SUPPORT STRUCTURE CRACKED AS MARKED.  C-CHECK REPLACED CARGO DOOR COUNTER WEIGHT FWD MOUNT SUPPORT ASSEMBLY PN 120-20235-605 IAW EMB120 SRM.
